# SDR SWAA2013111922567

- Difficulty date: November 15, 2013
- Submitted: November 20, 2013
- Operation: Air carrier
- Aircraft: N295WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32541
- Aircraft time: 21,634 hours, 12,785 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200048901
- Condition: Disconnected
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR LOWER EXIT LIGHT LENS COVER DISCONNECTED.  R & R LENS ASSEMBLY IAW AMM.
